Publication: Absence of absolutely continuous spectrum for the Kirchhoff Laplacian on radial trees
No Thumbnail Available
Springer International Publishing AG
In this paper, we prove that the existence of absolutely continuous spectrum of the Kirchhoff Laplacian on a radial metric tree graph together with a finite complexity of the geometry of the tree implies that the tree is in fact eventually periodic. This complements the results by Breuer and Frank in (Rev Math Phys 21(7):929-945, 2009) in the discrete case as well as for sparse trees in the metric case. © 2013 Springer Basel.
Annales Henri Poincare 15 (6): 1109-1121 (2014)